# SDR USAA2012072000005

- Difficulty date: June 27, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON HINGE ARM FITTING NR 3 AT VERTICAL STAB STA 228, RIB 5.  REPLACED HINGE ARM FITTING NR 3 AT VERTICAL STAB STA 228, RIB 5 IAW A320 SRM 51-72-11 & AMM 53-36-41-0401.
